| Model Number |
102620-67A |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021,senseonics was made aware of an incident where user received no sensor detected alert leading to early sensor removal.
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Additional Manufacturer Narrative
The rma was authorized but not received, thus no confirmation or investigation of the complaint was possible.As part of resolution, the rma was authorized to offer the user a sensor replacement.H3.Device evaluated by manufacturer? no,not returned to manufacturer.H6.Type of investigation updated to 4114.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 67.